# SDR DALA2024053005626

- Difficulty date: May 25, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 89,743 hours, 41,967 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: UNKNOWN
- Condition: Dislodged
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3227 DISC: AFT CENTER LAV O2 MASK DROPPED. C/A: RESTOWED MASK. OK FOR SVC. REF A320 AMM 35-21. (LP: 5681056)
